# SDR AALA20150508006

- Difficulty date: May 8, 2015
- Submitted: May 8, 2015
- Operation: Air carrier
- Aircraft: N913AN
- Make and model: Boeing 737823
- Aircraft serial: 29514
- Aircraft time: 48,014 hours, 19,402 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GROOVE WORN IN HINGE MOUNTING FRAME OF GND PNEUMATIC DOOR.  INSTALLED STRAP & FILLER IAW 53-30-00-1.
